# SDR SWAA2022121374294

- Difficulty date: November 21, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 49,019 hours, 31,646 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER ON THE NR 1 SLAT LOWER SURFACE.   REMOVED FASTENERS IAW SRM 51-40-02.    HFEC INSPECTED SUSPECTED CRACKED HOLES IAW NDTM PART 6 51-00-00 PROCEDURE 16. CRACKS NOTED.  HFEC INSPECTED SUSPECTED CRACKED COUNTERSINKS IAW NDTM PART 6 53-30-00, PROCEDURE 3.  CRACKS NOTED,  CRACKS FOUND TO BE OUT OF LIMIT IAW SRM 57-42-01-1A-1, DET 4A, 1A, FIG 105-A.  REMOVED DAMAGE IAW SRM 57-42-01-2R-8, REPAIRE-8, FIG 202, SHEET 1.  REAMED FASTENER HOLES TO 0.215 AT DISCREPANCY IAW HFEC ON STEP 10, AND SRM 57-42-01-2R-8.
